Jump to content
Andyt

Gurgling stomach with Citalopram.

Recommended Posts

Hi this is my first post so hello to all.I have been on Citalopram for about eight weeks now 20mgs I was on it for years and weaned off it but had to go back on it.After initial dizziness the only side effect is a grumbling in the stomach which is very persistent no indigestion or anything else.Does anyone else get this or has had it and it stopped after a period?I have lost a lot of weight over te last few months and was fulley checked by the doctor scan,bloods and poo.

Share this post


Link to post
Share on other sites
Posted (edited)

Hi Andyt.  Welcome 😊.  I took Citalopram for 2 years.  I had a very hard time when I first went on it.  Very dizzy, stomach upset and nausea.  I lost weight also. I was in the hospital at the time meds being closely monitored.  Dr. lowered the dosage started out at 20mgs to 10mgs so I could slowly adjust.  The side effects werent as bad on lower dose.  Then about at 6 weeks upped to 20mgs.   I know the side effects eventually stopped.  I'm thinking at around 10 to 12 weeks.  Eating saltine crackers helped me.

Edited by violeteyes

Share this post


Link to post
Share on other sites

Hi Violeteyes thank you for reply.In my case there is no upset,nausea or indegestion and I can eat anything with no upset.Its just noise as the food passes through the system which I never heard before.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...